It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


First things first, change your doctor. You told him that you had abused drugs in the past. That doesn't mean you can't necessarily take them since you have completely turned your life around by focussing on your health, which is a great thing! If you had a high tollerance to stimulants in the past-about three to four years ago, that doesn't mean that your new healthy body needs such a high dose. I'm surprised he hasn't offered to give you the Adderall xr in the morning and then a dose of regular adderall in the afternoon. You are on way too much-I have a friend that works at a pharmacy, and there can be devistating effects of taking too much-you already seem to know this. As far as the welbutrin-I currently take 150mg and it has helped me slow down on smoking, however-the adderall seems to make me want to smoke more. There is a notice that once you go over 450mg of welbutrin there is a possibility of having seizures. Also, I hope you didn't just stop taking the adderall all at once, as this too can be dangerous. As far as being moody and irritable, your probably having a lot of withdrawl from the adderall. Adderall might not be for you-there are other medicines out there that you can take with or without adderall, such as strattera-a non-stimulant you take at night. If a drug doesn't work for someone, the answer isn't to just keep increasing the dose until it does work-it's to find the right medication and then find the correct dose. I would seriously consider finding a new doctor.





All times are GMT -7. The time now is 03:14 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!